I'm sure I am experiencing performance anxiety. To late for me to call the dr. Did anyone ever take an e tea without problems. I need to do well tomorrow and my legs were shaking I could hardly control them.
Not sure what e tea is, with these meds are affected by anxiety just as much as the reverse is true. May be time for a re-evaluation, you don't mention how long you've been on these, if it's less than 10 days you're still adjusting, if it's more than 4-5 weeks then a re-evaluation is probably due.
- BuSpar Information for Consumers
- BuSpar Information for Healthcare Professionals (includes dosage details)
- Side Effects of BuSpar (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 30 May 2012 • 1 answer
Posted 21 Nov 2013 • 4 answers
Posted 23 May 2014 • 2 answers
Posted 27 Feb 2017 • 2 answers
Performance Anxiety - For piano recital anxiety. My prescription is the 10mg dosage. One pill does..
Posted 1 Dec 2017 • 2 answers